Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

snowpea

Veteran Member
  • Total Reviews

    1
  • Content Count

    128
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About snowpea

  • Rank
    Member

Recent Profile Visitors

2171 profile views
  1. @beautifulambition Thank you for the information. Very saddening. Its only been two weeks and I can't imagine how much worse it will get. I heard that 10% concentration is what you want. 50% is horrifying. I asked the guy about atrophy and he said it was "impossible" with his low dose. I knew that was horse crap but I still figured it was reasonably safe. Oh well thank you for your replies
  2. I have a dent in the edge of my chin where I got a cyst injected two weeks ago. derm said he used a "concentration of 2." 2 what? What does that mean? What is strange is that I am now noticing ANOTHER tiny dent near the corner of my mouth, a whole inch from the injection site. In fact, the whole right side of my chin looks a little weird and uneven. Is it possible for a single injection to cause multiple divots?
  3. OMG I am freaking out. I just washed my face using an old half-empty bottle of cetaphil gentle skin cleanser that had been sitting around since July. I didn't think the stuff could go bad in a few months. As soon as I rubbed in on my face I noticed smelled funny and felt weird. I rinsed it off with water and I am hoping for the best. I am very scared of what might happen to my face. Does anyone have experience with this? HELP
  4. I am guessing your acne problems will vanish after accutane. You will not experience less side effects than you would otherwise, except for maybe less chances of initial breakout. Accutane for a 1/10?? Who is your derm he definitley sounds like the type of guy I need to see.
  5. UPDATe here: my skin is getting worse. Do you think if I went in like this and explained that I'm on month 5 of a 6 month course of antibiotics and I'm using topicals every night on top of that and it still looks like this a doctor would perscribe me accutane? I mean I could wait till I go off the antiobiotics and it gets worse but who wants to do that? any thoughts appreciated as long as they aren't mean.
  6. here are some pictures (1--3) of what it is like now. keep in mind these were taken while I've been on doxycycline for 5 months with BP and clindamycin lotion. Most of the spots are new ones that appeared even while on all these meds for 5 months, so basically this is as good as it gets on a temporary fix. My doctor acted like I was crazy just for keeping my followup appointment (he's like "YOU LOOK FINE TO ME WHY DID YOU EVEN BOTHER COMING BACK LIKE I ASKED YOU TO). Picture #4 is what it looke
  7. thanks for the reply. How severe were your symptoms when you got it perscribed?
  8. I am using clindamycin, BP, and taking doxycycline twice a day and I'm not even clear. My acne is mild right now but as soon as I go off the doxy I know it will get worse. I went on accutane 7 years ago and it worked like a charm, but within the last year I've been getting horrible breakouts I've had to treat with a bunch of different perscriptions (see above), and for all that I STILL have some acne. Within the last year I've also noticed that my skin has been producing WAAAAAAAY more oil. My
  9. You don't have acne and you look fine! I wouldn't do anything. Messing with your face can cause all kinds of bad things. If it aint broke don't fix it, etc
  10. I have had acne for many years on and off, sometimes cysts, and I never got any acne scars from it. Now, in the last couples week, out of nowhere my face has craters appearing in it where the tiniest of pimples had been. This is bad. I have been using clindamycin lotion every night for 4 months. The only thing I have been doing differently in the past 2 weeks is using 2.5% BP and desonide ointment (given by my derm to try and heal the side of my face that got burned by tretinoin 6 months b
  11. I have no idea. It didn't cause any scars though. Truthfully I don't know if my skin will ever stop being dry on the bad side of my face. My current routine of washing and putting on the meds then washing off the meds residue in the morning is keeping it in a perpetual state of dryness. If my skin was less dry it could probably tolerate BP and then I might not even need oral meds. I know accutane dries out the skin but since it takes care of the acne from within I could get away with using a
  12. It's been seven years since accutane and the zits have been returning the last couple years. At first they were easy enough to control with OTC stuff, but then I got sick of the BP irritation so I went to the derm hoping for something better. The jerks gave me tretinoin, which burned one side of my face so badly that I discontinued it after a few days. Since then (the last 6 months), that side of my face is still messed up, to the point that it can no longer tolerate BP. I am putting on topical
  13. Because I've had acne, I've been clear for 7 years, and then gotten acne again after that. I know what it's like on both sides of the fence and being clear really is worth it.
  14. so I'm going to the derm to have some problem areas looked at and I read that sometimes they actually have to cut off a tiny bit of skin and do a biopsy to find out what's wrong. I have this dark red spot (well, sort of a raised bump) that's been there for 6 months. If the derm were to do a biopsy, I'd tell him to cut that spot off, because then, if the procedure leaves a scar, I'll be no worse off than before. Maybe it might even heal with less of a mark than before. Which got me thinking...
×